# SDR UPS05445088

- Difficulty date: July 22, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING UPPER SURFACE RABBIT AREA FOUND BULGED BETWEEN WS 1375 AND WS 1395 (AFT NR 24 VC FLAP).  CORROSION BLEND OUT 0.127" X 1.625" X 6" EXCEED SRM 57-30-01 FIG 1 LIMITS.  RIGHT WING UPPER SURFACE RABBIT AREA REPAIRED AFTER CORROSION BLENDED OUT AS PER HX RS R57-25-35358 & UPS ENGINEERING FILE 747-57-20079.
